# SDR A6WA201441119

- Difficulty date: February 9, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 25,631 hours, 24,659 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, GEAR SELECTED UP, RECEIVED GEAR DISAGREE MASTER WARNING FOR RT MLG & RT MLG SHOWED RED DASHES, APPROXIMATELY 5 SECONDS AFTER GEAR HANDLE UP, MANUAL RELEASE WAS USED.  COMPLIED WITH QRH, LANDING WAS NORMAL, BRAKING WAS NORMAL & LANDED AT APPROXIMATELY 46800.  COMPLIED WITH MEL 32-30-01 IAW 270423 2 FOR MEL..  R & R RT MLG UPLOCK IAW AWAC SUPP 08-067 & AMM 32-32-05, OPERATIONS CHECKED GOOD, REMOVED MEL & PLACARD SN OFF DCL351 96 & SN ON NGL0313/98.
